# SDR AALA006080

- Difficulty date: April 27, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: M66630140167
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LAX - STRONG FUEL SMELL IN COCKPIT AND CABIN ON DESCENT WITH NOSE DOWN ATTITUDE FUEL TANKS AT 6000 IN MAIN AND 0 IN CENTER.  FILLED WING TANKS, CHECKED FOR LEAKS, NONE FOUND.  INSPECTED ENGIENS AND RAN ENGINES.  NO FUEL ODOR NOTED.  FOUND FUEL LINE TO APU LEAKING.  TIGHTENED AND OPS CHECKED GOOD.  (M)
